Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Memory loss, from Indonesia.
Jun 25, 2012

Dear Dr Benjamin Young, Thank your for your answer. I have brought your answer to the doctor who take care of me. And the good new is he absolutely agree with you that I on a quite regimen for CNS penetration. He also not recommend for a change regimen. I can assure you that I am absolutely have problem with my cardiovascular as I play table tennis 2-3 times a week. I am also a non smoker. what else should I focus to solve my memory lost problem? Thank you and GBU

Response from Dr. Young

Hello and thanks again for posting.

Good to hear that your doctor is in agreement with the medications.

Regarding cardiovascular risks, it's of course excellent to know that you don't smoke and get routine exercise. Do know that while these factors are strong positive ones, one should look at cardiovascular risks (for the long-term preventive perspective) by including other factors, including cholesterol, blood pressure, etc. A standard reference for CVD risk is the Framingham Risk Score (though it's thought to perhaps underestimate risk among HIV+ persons).

At this point for you and memory, I sorry to say that at this time, I don't have any strong recommendations, other than to periodically assess memory; continue to work on all of those other factors that might lead to improved health (or health risks).

Stay in touch and be well, BY



Previous
Urine testing at my work and HIV meds
Next
medication changed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement